Affordable Access

Publisher Website

On Ishii's equation

Authors
Journal
Comptes Rendus Mathematique
1631-073X
Publisher
Elsevier
Publication Date
Volume
341
Issue
2
Identifiers
DOI: 10.1016/j.crma.2005.06.010

Abstract

Résumé On va étudier la dynamique de l'équation de Ishii en utilisant une réalisation Hamilton–Poisson de cette équation. Pour citer cet article : P. Birtea, M. Puta, C. R. Acad. Sci. Paris, Ser. I 341 (2005).

There are no comments yet on this publication. Be the first to share your thoughts.